MAUDE Adverse Event Report: CARDINAL HEALTH CADENCE ZOLL PRECONNECT; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH CADENCE ZOLL PRECONNECT; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22770PC
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the defib pads arced, and the patient received a minor burn.This has been reported in medwatch.The patient was treated with polysporin and 2x2.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed showing no abnormal process conditions were present during the manufacturing of the product, or the subassemblies that could have led to the reported condition.There were no samples received with this case.The results of the manufacturing facility investigation were unable to attribute any potential root causes associated with the manufacture of product.Based upon the investigative details and the root cause evaluation, no corrective or preventative actions will be taken at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CADENCE ZOLL PRECONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18192031
Report Number1219103-2023-00375
Device Sequence Number7321506
Product Code MKJ
UDI-Device Identifier20884527022394
UDI-Public20884527022394
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22770PC
Device Catalogue Number22770PC
Device Lot Number233575X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date01/03/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown